# SDR 62309302005

- Difficulty date: September 3, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N506QS
- Make and model: Gulstm GV
- Aircraft serial: 623
- Aircraft time: 4,926 hours, 1,733 cycles
- Engine: Rroyce BR700710A110
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 1159CSM52025007
- Part serial: 163694
- Condition: Damaged
- Location: Stabilizer
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON POST FLIGHT DAMAGE NOTED TO FAIRING ON OUTSIDE PORTION OF RT STABILIZER LOWER SURFACE.
